# SDR SWAA2023052531280

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGEL AT RBL 21 BS 767-787 WL 155.<[01] UPDATED MEASUREMENTS TABLE.;[02] REMOVED AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGEL FROM RBL 21 BS 767-787 WL 155 PER B737-700 SRM 51-40-02-0G-0.;[03] EVALUATED DAMAGE ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 767 TO BS 787 WL 155 FOUND TO BE OUT OF LIMIT DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[04] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A8123;[05] VERIFIED CORRECTIVE ACTION ITEM 1-4.;[06] OK TO INSTALL;[07] OK TO INSTALL GIVEN.;[08] INSTALLED NEW ON AFT CARGO BAY FWD DOOR SHIELD TO INTERCOSTAL ATTACH ANGLE AT RBL 21 BS 767-787 WL 155 IAW SRM 51-40-02 AND DWG 146A0081;[09] VERIFIED CORRECTIVE ACTION 8  VERIFIED MEASUREMENT TABLE
